The groups K1(S-n , p) of the algebra of one-sided inverses of a polynomial algebra

Bavula, V.V. (2017) The groups K1(S-n , p) of the algebra of one-sided inverses of a polynomial algebra. Publicationes Mathematicae Debrecen, 90 (1-2). pp. 55-90. ISSN 0033-3883

Metadata

Authors/Creators:
  • Bavula, V.V.
Copyright, Publisher and Additional Information: © 2017 Debreceni Egyetem, Matematika Intézet. This is an author produced version of a paper subsequently published in Publicationes Mathematicae Debrecen. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: the algebra of one-sided inverses of a polynomial algebra; Ki-group; the current groups
Dates:
  • Published: 2017
  • Published (online): 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 30 Nov 2017 15:25
Last Modified: 30 Nov 2017 21:32
Published Version: http://publi.math.unideb.hu/load_jpg.php?p=2126
Status: Published
Publisher: Debreceni Egyetem, Matematika Intézet
Refereed: Yes
Identification Number: https://doi.org/10.5486/PMD.2017.7461
Related URLs:

Share / Export

Statistics